The mouse set conjecture for sets of reals

Grigor Sargsyan, John Steel

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We show that the Mouse Set Conjecture for sets of reals is true in the minimal model of ADR+“Θ is regular”. As a consequence, we get that below ADR+“Θ is regular”, models of AD++¬ADR are hybrid mice over R. Such a representation of models of AD+ is important in core model induction applications.

Original languageEnglish (US)
Pages (from-to)671-683
Number of pages13
JournalJournal of Symbolic Logic
Issue number2
StatePublished - Apr 22 2015

All Science Journal Classification (ASJC) codes

  • Philosophy
  • Logic


  • Descriptive set theory
  • Hod mouse
  • Inner model theory
  • Mouse


Dive into the research topics of 'The mouse set conjecture for sets of reals'. Together they form a unique fingerprint.

Cite this